Turn on thread page Beta

. watch

Announcements
    • Thread Starter
    Offline

    0
    ReputationRep:
    ...
    Offline

    11
    ReputationRep:
    (Original post by nthepachuco)
    Within the course of a month I have taken two Morning after pills. I took one on the 13th feb and my period came normally in less than a week following that.
    about a week after my period ended i took another morning after pill (1st march) and since yesterday Ive been bleeding extremely heavily.
    If this is my period then its two weeks early and its way too heavy, im also not experiencing cramps as i usually do.
    This morning I woke up and my period had soaked through my pjs. I cant go to my gp because she is a family friend.
    Im extremely worried that Im having a miscarriage or something. If anyone knows what this is please help me
    Just because your GP is a family friend doesn't mean that she is going to tell anyone about what you went to see her about.
    Heavy bleeding needs to be checked out. Go and see her.
    Offline

    19
    ReputationRep:
    Yeah Doctor/Patient Confidentiality must be maintained, MAP's are a strain on the body so side effects are inevitable but go and see your doctor.
    Offline

    17
    ReputationRep:
    You can book an appointment with another GP specifically, just ring up and when they're booking it explain that you'd feel more comfortable if you saw a different GP for this occasion.
    Offline

    17
    ReputationRep:
    I should also add the more regularly you take the MAP the less effective it becomes. So it's a good idea not to have it.

    There are other contraceptive methods available, the pill (there are a few different ones), the injection etc. etc.

    If you're having sex regularly it might be worth considering.
    Offline

    0
    ReputationRep:
    Have you considered condoms. Why have sex unprotected and the guy to *** in u without any contraception if u dont want a baby.


    Posted from TSR Mobile
    Offline

    17
    ReputationRep:
    (Original post by pblankson92)
    Have you considered condoms. Why have sex unprotected and the guy to *** in u without any contraception if u dont want a baby.


    Posted from TSR Mobile
    How do you know she didn't. The condoms could have split.

    Your sense of grammar is horrible. I don't mind people getting it wrong, I do that all the time. But to put no effort into it and type 'u' instead of 'you' makes my eyes bleed.

    And using a phone is no excuse.
    Offline

    2
    ReputationRep:
    (Original post by pblankson92)
    Have you considered condoms. Why have sex unprotected and the guy to *** in u without any contraception if u dont want a baby.


    Posted from TSR Mobile
    You don't know the circumstances they may not have been unprotected. The condom may have split, could have vomited/had diarrhoea whilst on the pill after having had sex.
    Offline

    0
    ReputationRep:
    (Original post by Gummibaerchen)
    You don't know the circumstances they may not have been unprotected. The condom may have split, could have vomited/had diarrhoea whilst on the pill after having had sex.
    But the morning after pill has been taken constantly. Its not like its a one off so i believe she knew what she was doing


    Posted from TSR Mobile
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 15, 2013
Poll
Do you think parents should charge rent?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.